RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 1, Pages 147–151 (Mi mz2571)  

This article is cited in 5 scientific papers (total in 5 papers)

Brief Communications

Similarity of Indefinite Sturm–Liouville Operators with Singular Potential to a Self-Adjoint Operator

A. S. Kostenko

Donetsk National University

DOI: https://doi.org/10.4213/mzm2571

Full text: PDF file (173 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:1, 134–139

Bibliographic databases:

Received: 09.02.2005

Citation: A. S. Kostenko, “Similarity of Indefinite Sturm–Liouville Operators with Singular Potential to a Self-Adjoint Operator”, Mat. Zametki, 78:1 (2005), 147–151; Math. Notes, 78:1 (2005), 134–139

Citation in format AMSBIB
\Bibitem{Kos05}
\by A.~S.~Kostenko
\paper Similarity of Indefinite Sturm--Liouville Operators with Singular Potential to a Self-Adjoint Operator
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 1
\pages 147--151
\mathnet{http://mi.mathnet.ru/mz2571}
\crossref{https://doi.org/10.4213/mzm2571}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2244878}
\zmath{https://zbmath.org/?q=an:1097.47045}
\elib{https://elibrary.ru/item.asp?id=9155864}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 1
\pages 134--139
\crossref{https://doi.org/10.1007/s11006-005-0107-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000231924500015}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-23944504122}


Linking options:
  • http://mi.mathnet.ru/eng/mz2571
  • https://doi.org/10.4213/mzm2571
  • http://mi.mathnet.ru/eng/mz/v78/i1/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Kostenko, “Similarity of Some $J$-Nonnegative Operators to Self-Adjoint Operators”, Math. Notes, 80:1 (2006), 131–135  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Markov V.G., “Nekotorye svoistva neznakoopredelennykh operatorov shturma-liuvillya”, Matematicheskie zametki YaGU, 19:1 (2012), 44–59  mathscinet  zmath  elib
    3. Krejcirik D. Siegl P. Zelezny J., “On the Similarity of Sturm-Liouville Operators with Non-Hermitian Boundary Conditions to Self-Adjoint and Normal Operators”, Complex Anal. Oper. Theory, 8:1 (2014), 255–281  crossref  mathscinet  zmath  isi  scopus  scopus
    4. Pyatkov S.G., “Existence of Maximal Semidefinite Invariant Subspaces and Semigroup Properties of Some Classes of Ordinary Differential Operators”, Oper. Matrices, 8:1 (2014), 237–254  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    5. G. M. Gubreev, A. A. Tarasenko, “On the Similarity to Self-Adjoint Operators”, Funct. Anal. Appl., 48:4 (2014), 286–290  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:188
    Full text:135
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021